# SDR GTIA021226

- Difficulty date: September 23, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - THREE AFT AIRSTAIRS EMERGENCY LIGHTING ASSEMBLY BROKEN.  REMOVED THREE AFT AIRSTAIRS EMERGENCY LIGHTING ASSEMBLY.  INSTALLED THREE AFT AIRSTAIR EMERGENCY LIGHTING ASSEMBLY.  DURING INSPECTION FOUND A FOURTH LIGHT BROKEN.  INSTALLED ONE AFT AIRSTAIR EMERGENCY LIGHTING.  (M)
